# SDR USAA2009113093250

- Difficulty date: November 17, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545855101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT AFT SERVICE DOOR AT BS 986.5, RBL 50.  REPLACED Z-ANGLE AT AFT SERVICE DOOR AT BS 986.5, RBL 50 IAW B737 SRM 51-40-02.
